MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1422120-J
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2024.During routine surveillance on (b)(6) 2024, a type 3a endoleak and suspected component separation on the left iliac limbs were detected.The patient is stable and currently being monitored while an intervention is being discussed.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in accordance with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a device related to the reported adverse event/incident, as well as to obtain relevant medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification confirmed that the device was properly manufactured and released in accordance with the device master record.The review confirmed that no manufacturing or processing non-conformities were identified that would have contributed to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of the medical records and/or medical imaging received by endologix shows that the ovation ix, type iiia endoleak complaint is unconfirmed.However, the additional endovascular procedure is confirmed.This is moderately consistent with the reported adverse event/incident.The left iliac limb was highly tortuous, which likely contributed to the reported event; however, this could not be conclusively determined.Procedure-related harms, device-related factors, user-related issues, or anatomical considerations regarding this complaint could not be determined based on the medical records available for review.The final patient status was not reported.No further investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: outcomes attributed to adverse events ¿ updated.G3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2024.During routine surveillance on (b)(6) 2024, a type 3a endoleak and suspected component separation on the left iliac limbs were detected.The patient is stable and currently being monitored while an intervention is being discussed.Additional information: on (b)(6) 2024, a re-intervention was performed involving the implantation of an ovation ix iliac limb.It was reported that the type 3a endoleak was successfully sealed, and the patient was discharged.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19652090
Report Number3008011247-2024-00075
Device Sequence Number12448934
Product Code MIH
UDI-Device Identifier00850007370336
UDI-Public(01)00850007370336(17)261107(10)FS110623-17
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-IL1422120-J
Device Lot NumberFS110623-17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY LOT# FS101723-01.; OVATION IX ILIAC LIMB LOT# FS051022-63.; OVATION IX ILIAC LIMB LOT# FS111821-68.; OVATION PRIME FILL POLYMER LOT# FF100323-03.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age79 YR
Patient SexMale